# SDR LNOS2016FA0000357

- Difficulty date: July 26, 2016
- Submitted: August 5, 2016
- Operation: General aviation
- Aircraft: N321CK
- Make and model: Diamon DA 40
- Aircraft serial: 40414
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: DA452210000
- Condition: Departed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

THE PASSENGER DOOR DEPARTED ACFT MID-FLIGHT.  THE ACFT LANDED AT THE NEAREST AIRPORT WITH NO INCIDENTS.  THE DOOR WAS NOT RECOVERED.  THE REAR DOOR RETAINING BRACKET, AD2010-25-01 WAS INSTALLED.  DOOR NOT PROPERLY SECURED BEFORE FLIGHT AND CAME LOOSE SOMETIME DURING 50 MINUTE FLIGHT.
